# SDR UPS99829182

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N797UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45897
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 57455395
- Condition: Corroded
- Location: Bs 902
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C1, STA 902 AT RBL 48, THE SEAT TRACK HAS HEAVY CORROSION. REMOVED, FABRICATED AND REPLACED SEAT TRACK FROM STA 889 TO 1050 RBL 48 IAW SRM 53-2-3.
